# SDR PIDA06009

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: JMCD
- Make and model: Boeing 757251
- Aircraft serial: 30757
- Aircraft time: 20,936 hours, 6,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE ENGAGEMENT ANNUNCIATOR LIGHT INOPERATIVE WHEN DOOR SLIDE ARMED.  RELAMPED, NO HELP.  PLACED ON MEL 25-66-5.  01/27/2006:  REPLACED AND ADJUSTED FORWARD PROX SWITCH.  LIGHT OPS GOOD IAW MM 25-66-11.
